# SDR CALA2016091900661

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 46,627 hours, 15,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP REMOVED AND REPLACED EMERGENCY BATERY PACK AND CHARGER IAW AMM 33-51-07, OPS CHECKED GOOD.  COMPLIED WITH OPS CHECK AND IDT.
